# SDR 2002UALA00470

- Difficulty date: March 17, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N341UA
- Make and model: Boeing 737322
- Aircraft serial: 24245
- Aircraft time: 41,187 hours, 21,567 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, BODY STATION 867 FRAME, BETWEEN STRINGER 8R AND 9R FRAME IS CRACKED AT FASTENER HOLE FOR VENT BRACKET.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED REPAIR ANGLE (CHANNEL) NESTED ON INBOARD FRAME FLANGE.
